Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 19, 2015, 3:53 PM CDT for Bastrop County, Texas. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 3:53 PM CDT (20:53 UTC)
- Expired
- Apr 19, 2015, 4:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Bastrop County, TX
The radar
The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 4:00 PM CDT | HAIL 1.75 | 2 Ene Watterson, TX | |
| Apr 19, 4:09 PM CDT | HAIL 1.75 | 3 Sw Upton, TX | |
| Apr 19, 4:10 PM CDT | HAIL 0.75 | Rosanky, TX | |
| Apr 19, 4:12 PM CDT | HAIL 1 | 1 Ne Togo, TX | |
| Apr 19, 4:24 PM CDT | HAIL 1.75 | 4 Sw Smithville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1640 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS54 KEWX 192053
SVREWX
TXC021-192130-
/O.NEW.KEWX.SV.W.0038.150419T2053Z-150419T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSANKY...OR
7 MILES SOUTH OF BASTROP...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...ROSANKY...UPTON...KOVAR...WATTERSON...RED ROCK...
TOGO...ROCKNE AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2996 9746 3006 9740 3005 9705 2988 9723
TIME...MOT...LOC 2052Z 275DEG 21KT 3001 9733
HAIL...1.75IN
WIND...60MPH
$$
JWZ1 follow-up statement
745
WWUS54 KEWX 192111
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM CDT SUN APR 19 2015
TXC021-192130-
/O.CON.KEWX.SV.W.0038.000000T0000Z-150419T2130Z/
BASTROP TX-
411 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN BASTROP COUNTY...
AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SMITHVILLE...
MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...ROSANKY...UPTON...KOVAR...WATTERSON...RED ROCK...TOGO...
ROCKNE AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2996 9746 3006 9740 3005 9705 2988 9723
TIME...MOT...LOC 2110Z 275DEG 21KT 3000 9720
HAIL...1.75IN
WIND...60MPH
$$
JWZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:56 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 19, 2:56 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 256 PM CDT SUN APR 19 2015 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... TO COINCIDE WITH THE AFTERNOON FORECAST PACKAGE WE HAVE ISSUED SEVERE THUNDERSTORM WATCH 81 FOR BASTROP...LEE...FAYETTE..AND LAVACA COUNTIES. THUNDERSTORMS HAVE BEGUN TO FORM ALONG THE COLD FRONT AND WILL CONTINUE TO MOVE TOWARD THE SOUTHEAST. SKIES CLEARED IN THE AREA EARLIER TODAY AND TEMPERATURES WARMED INTO THE LOWER 80S. MOISTURE WAS STILL PLENTIFUL WITH DEW POINT TEMPERATURES IN THE UPPER 60S AND LOW 70S. MODEL SOUNDINGS SHOW CAPE APPROACHING 4000 J/KG AND A WEAK CAP. STEEP MIDLEVEL LAPSE RATES AND EFFECTIVE SHEAR NEAR 35 KT WILL SUPPORT ROTATING UPDRAFTS AND LARGE HAIL WILL BE POSSIBLE. DAMAGING WINDS ARE ALSO POSSIBLE AND WE CAN NOT RULE OUT A TORNADO. BEYOND THE PRE-FIRST PERIOD. UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH EXTENDING FROM WESTERN KANSAS TO EAST TEXAS. THE TROUGH AXIS WAS EAST OF OUR CWA WITH WEST- NORTHWESTERLY FLOW OVER US. AT THE SURFACE A COLD FRONT EXTENDED FROM A LOW OVER OKLAHOMA TO NEAR SAN ANGELO AND BACK TOWARD MIDLAND. A DRYLINE EXTENDED SOUTHWARD ACROSS EDWARDS AND KINNEY COUNTIES. WINDS ACROSS THE REGION WERE TURNING CYCLONICALLY FROM NORTHWESTERLY TO SOUTHWESTERLY. MOISTURE WAS STILL PLENTIFUL WITH DEW POINT TEMPERATURES IN THE MID TO UPPER 60S EAST OF THE DRYLINE. THE UPPER LOW WILL PROGRESS TO THE EAST AND THE FLOW WILL BECOME ZONAL ACROSS TEXAS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORM THIS AFTERNOON AND IF THERE ARE ANY STORMS THEY WILL LIKELY CONTINUE INTO THE FIRST PERIOD. CONDITIONS OVER OUR EASTERN COUNTIES REMAIN FAVORABLE FOR STRONG TO SEVERE STORMS...SO IF THERE ARE ANY STORMS THEY MAY BE STRONG TO SEVERE. THE COLD FRONT IS EXPECTED TO MOVE THROUGH OUR AREA THIS EVENING AND THIS WILL BRING OUR RAIN CHANCES TO AN END. SKIES WILL BE CLEAR AND COOLER AIR WILL FILTER IN. MONDAY WINDS WILL TURN FROM THE NORTH TO NORTHEAST AS HIGH PRESSURE MOVES TO THE EAST ACROSS NORTH TEXAS. MONDAY NIGHT WINDS WILL BEGIN TO TURN TO THE SOUTHEAST...MAINLY ACROSS THE WEST...BEGINNING MOISTURE RETURN. && .LONG TERM (TUESDAY THROUGH SUNDAY)... AN UPPER LEVEL RIDGE WILL BUILD FROM TEXAS TO THE CENTRAL ROCKIES IN RESPONSE TO A LOW DROPPING SOUTHWARD ALONG THE WEST COAST. THE LOW LEVEL FLOW WILL BE FROM THE SOUTHEAST WITH STRONG MOISTURE RETURN FROM THE GULF. ON TUESDAY BEFORE THE UPPER FLOW BECOMES ANTICYCLONIC...A 250MPH 100KT JET WILL EXTEND ACROSS TEXAS. THIS ALONG WITH THE DEEPENING LOW LEVEL MOISTURE MAY BE ENOUGH TO PRODUCE SOME SHOWERS AND THUNDERSTORMS. WEDNESDAY AND THURSDAY WE MAY SEE THE DRYLINE MOVE INTO OUR WESTERN AREA AND PRODUCE SOME THUNDERSTORMS. FRIDAY AND SATURDAY A COLD FRONT WILL MOVE IN FROM THE NORTHWEST BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. SUNDAY DRIER AIR WILL RETURN FROM THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 74 55 77 64 / 20 0 10 20 10 AUSTIN BERGSTROM INTL AIRPORT 54 72 52 77 62 / 20 0 10 20 10 NEW BRAUNFELS MUNI AIRPORT 55 74 54 78 64 / 20 0 10 20 20 BURNET MUNI AIRPORT 52 73 53 76 63 / 10 0 10 20 10 DEL RIO INTL AIRPORT 59 76 59 81 65 / - 10 20 10 20 GEORGETOWN MUNI AIRPORT 52 73 53 77 63 / 20 0 10 20 10 HONDO MUNI AIRPORT 56 75 55 77 65 / 10 - 10 20 20 SAN MARCOS MUNI AIRPORT 56 73 54 77 62 / 20 0 10 20 20 LA GRANGE - FAYETTE REGIONAL 56 74 56 78 63 / 30 0 10 20 10 SAN ANTONIO INTL AIRPORT 57 74 56 78 65 / 10 - 10 20 20 STINSON MUNI AIRPORT 58 74 56 77 65 / 10 - 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 19, 4:37 AM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 437 AM CDT SUN APR 19 2015 TXZ171>173-183>194-202>209-217>225-228-200945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 437 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A GEORGETOWN TO AUSTIN TO SEGUIN TO PLEASANTON LINE FOR THIS AFTERNOON INTO EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. CAN NOT RULE OUT AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.
In the hours before
Special weather statement, Apr 19, 2:50 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
250 PM CDT SUN APR 19 2015
TXZ194-192015-
LEE TX-
250 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 315
PM CDT...
AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TANGLEWOOD...OR NEAR LEXINGTON...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON AND TANGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3041 9708 3050 9708 3055 9696 3055 9694
3051 9690 3049 9690 3048 9691 3046 9690
3046 9688 3043 9687 3043 9685 3038 9678
TIME...MOT...LOC 1949Z 272DEG 24KT 3047 9696
CPLocal storm report, Apr 19, 3:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL NIEDERWALD 30.01N 97.74W
04/19/2015 M0.25 INCH HAYS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500229
CVPSpecial weather statement, Apr 19, 3:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 324 PM CDT SUN APR 19 2015 TXZ193-208-192115- CALDWELL TX-BASTROP TX- 324 PM CDT SUN APR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL AND WEST CENTRAL BASTROP COUNTIES UNTIL 415 PM CDT... AT 323 PM CDT...THE PUBLIC REPORTED PEA-SIZE HAIL IN NIEDERWALD...OR 10 MILES NORTH OF LOCKHART...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOCKHART...MUSTANG RIDGE...NIEDERWALD...CEDAR CREEK...WYLDWOOD... LYTTON SPRINGS...MENDOZA...DALE AND ST JOHN COLONY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2994 9779 3014 9755 3010 9736 2986 9759 TIME...MOT...LOC 2023Z 279DEG 18KT 3002 9770 JWZ
Local storm report, Apr 19, 3:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL NIEDERWALD 30.01N 97.74W
04/19/2015 M0.50 INCH HAYS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500230
CVPSpecial weather statement, Apr 19, 3:39 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT SUN APR 19 2015
TXZ193-192115-
BASTROP TX-
339 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE AND SOUTHEASTERN
BASTROP COUNTIES UNTIL 415 PM CDT...
AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BASTROP...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
UPTON...KOVAR...JEDDO...RED ROCK...TOGO...WATTERSON...ALUM CREEK...
STRING PRAIRIE...ROCKNE...BATEMAN AND HILLS PRAIRIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2979 9731 2995 9750 3015 9731 3017 9707
3006 9703
TIME...MOT...LOC 2038Z 263DEG 34KT 3005 9731
JWZLocal storm report, Apr 19, 3:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 NNE ROCKNE 30.01N 97.41W
04/19/2015 M1.75 INCH BASTROP TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1500231
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 29 min |
| Apr 18, 7:09 PM CDT | Special Weather Statement | EWX | Kendall | 51 min |
| Apr 18, 7:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Apr 18, 7:35 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 27 min |
| Apr 18, 8:25 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 18, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 31 min |
| Apr 18, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 32 min |
| Apr 18, 9:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Apr 18, 9:35 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Apr 18, 9:44 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee | 46 min |
| Apr 18, 11:25 PM CDT | Special Weather Statement | EWX | Kendall | 35 min |
| Apr 19, 9:59 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Apr 19, 2:50 PM CDT | Special Weather Statement | EWX | Lee | 25 min |
| Apr 19, 2:55 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 19, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell | 51 min |
| Apr 19, 3:39 PM CDT | Special Weather Statement | EWX | Bastrop | 36 min |
| Apr 19, 4:18 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 27 min |
| Apr 19, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 14 min |
| Apr 19, 4:43 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 32 min |
| Apr 19, 4:49 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Apr 19, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 47 min |
| Apr 19, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 40 min |
| Apr 19, 6:49 PM CDT | Special Weather Statement | EWX | Fayette | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.